# SDR WWMA9500064

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: AC66868
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOOT BRAKES REQUIRE MAXIMUM PRESSURE (STANDING ON THEM TO GET 1500-1600 PSI ON BRAKE PRESSURE GAUGE).  BRAKES WILL NOT HOLD AIRCRAFT AT TAKEOFF POWER AND REQUIRE EXCESSIVE PEDAL APPLICATION TO GET BRAKE PRESSURE.  UPON INVESIAGATION, MAINTENANCE REPLACED THE LEFT BRAKE ASSEMBLY AND PRESSURE REDUCING VALVE IAW AMM 32-40-17.  AIRCRAFT TAXI CHECK GOOD.  NO FURTHER PROBLEMS.
